Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 14, Issue 7 (Dec 2006)

Issues

Rational approximation and analytical continuation from a finite number of points

V. G. Cherednichenko
  • Siberian University of Consumer's Co-Operation, K. Marks prosp., 26, 630087, Novosibirsk, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

About the article

Published Online:

Published in Print: 2006-12-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779801979.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Victor G. Cherednichenko
Applicable Analysis, 2008, Volume 87, Number 10-11, Page 1289

Comments (0)

Please log in or register to comment.
Log in